# SDR DALA2019083005127

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 67,075 hours, 28,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 UPON CLOSING 1R DOOR AND ARMING THE DOOR SLIDE LIGHT UP ABOVE IS NOT SHOWING ARMED. CORRECTIVE ACTION: RELAMPED NO HELP, T/S FOUND FWD GIRT BAR OFF, REASSEMBLED GIRT BAR, OP'S NORMAL. (6265052)
